Previous |  Up |  Next

Article

Title: Vector-covering systems with a single triple of equal moduli (English)
Author: Znám, Štefan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 34
Issue: 3
Year: 1984
Pages: 343-348
Summary lang: Russian
.
Category: math
.
MSC: 11B25
idZBL: Zbl 0557.10004
idMR: MR761415
.
Date available: 2008-06-09T15:00:26Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101958
.
Reference: [1] Erdös P.: On a problem concerning congruence systems.Mat. Lapok 3 (1952) 122-128 (in Hungarian). MR 0070651
Reference: [2] Mann H. В.: On linear relations between roots of unity.Mathematika 12 (1965) 107-117. Zbl 0138.03102, MR 0191892, 10.1112/S0025579300005210
Reference: [3] Novák В., Znám S.: Disjoint covering systems.Amer. Math. Monthly 81 (1974) 42-45. MR 0332632, 10.2307/2318911
Reference: [4] Porubský S.: Generalization of some results for exactly covering systems.Mat. Časop. 22 (1972) 208-214. MR 0308021
Reference: 15] Stein S. K.: Unions of arithmetic sequences.Math. Ann. 134 (1957-58) 289-294. MR 0093493, 10.1007/BF01350740
Reference: [6] Znám S.: On exactly covering systems of arithmetic sequences.Math. Ann 180 (1969) 227-232. MR 0242760
Reference: [7] Znám S.: Vector-covering systems of arithmetic sequences.Czech. Math. J. 24 (1974) 455-461. MR 0352032
.

Files

Files Size Format View
CzechMathJ_34-1984-3_1.pdf 756.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo